Womens Health
Gaining Weight On Pill
9 Replies
babygoodwin - December 31

Does the pill make you gain weight, or at least make it hard to lose weight? I've been in it for about six months and trying to diet at the same time and I Can Not lose this weight! Ok...so maybe the chocolate is tne reason, but I'm hoping it's something like the pill that I can chance more easily. Any ideas?


sbernaba - September 28

yeah, i know what you mean. i had that too and it drove me crazy. i changed to a diaphrahm bc i couldn't deal with the pill anymore


georgie - September 28

I don't think the pill is supposed to make you gain weight. maybe talk to your doc - maybe he can change to a diff pill or something


amhpgseverino - September 28

nice try to find a way to lose weight...but i don't think the pill is the prob. i've been in it fat and thin (lol!) and i don't think it made a difference. try avoiding that chocolate and see if that works better - sorry to say.


nicolaruijne - September 28

It's water weight. Ask your doc if you can take a diurettic


rosemary - October 5

sure was a time when a girl gained lots of weight on the pill. that was one of the reasons i went off it all those years ago. that and my skin was trashed. i don't think it is uncommon to hold some weight with the pill but today theyre supposed to be a lot better. maybe your doc can switch it to one that works without weight gain


yazzygirl111 - November 3

ok i had the same problem and i have to say its the chocolate. i went on low calories low carb tried weight watchers nothing really seemed to work very well at all so in stead of getting off the pill i took a harder chance low carbs and NO sugar it sucks but it WORKS i lost weight faster and kept the pill to stay safe try it for 6 months and i guarantee results no more than 40 carbs a day ok


yazzygirl111 - November 3

and your next question may be "is it safe" YES its healthy have all the fruirs and vegetables you want its your natural sugars none of that bad sugar like chocolate after you lose and see results you wont want to give up cuz it wont be worth it


meh353 - December 8

I'm on mircette, generic Kariva, right now and have been for a little over 4 months, and in that time i've gained 10 pounds. i needed it to be a weight, but i was not pleased about the weight gain. a couple of my friends on yaz have also experienced weight gain


Fijona - December 10

It sounds aweful but its my doctors words not mine. I recently got my pill prescription and will be starting on it soon and i asked him the same question, this is what he said "The pill doesn't make you gain weight, but the older women get the slower their metabolisms are. Many woman simply blame the pill for weight gain when it is really a slowing metabolism" Metabolism slowness (it's a word!) usually starts to go downhill right when we are 17-20



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?